# SDR IPXA2015073091773

- Difficulty date: July 14, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 21,509 hours, 14,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N54573
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK CARGO FLOORBOARD 232XBF DELAMINATED, FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H.
